# SDR ASAA2019052429486

- Difficulty date: May 24, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 20,665 hours, 6,712 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 632921461
- Part serial: 2072
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 6,435 hours, 2,050 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT PRESSURE DURING T/O AND CLIMB, UNTIL LEVEL @ 32,000 RT 43 LEFT 20 PSI. AT CRUISE LEFT 30 RT 39. GROUNDED - YES. COMPLETED TASK CARD# NG-36WC-00001: NR 1 ENGINE BLEED AIR HEALTH CHECK STEPS 1-5. REMOVED AND REPLACED PRE-COOLER CONTROL VALVE REF AMM 36-12-02-000-801 AND AMM 36-12-02-400-801. BLEED CROSS OVER OPTS TEST REQUIRED. BLEED AIR HEALTH CHECK GOOD REF AMM 36-11-00-710-801. NO FURTHER DEFECTS NOTED.
